# SDR JJBA20170206004

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 31,427 hours, 19,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 18cd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 18CD EMERGENCY LIGHT INOPERATIVE.  CYCLED CIRCUIT BREAKER, RESEATED PANEL. OPS CHECKED SAT.
